# SDR UF6A980713

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,248 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5749 - NR 1 TORQUE FLUCTUATES 25 PERCENT AT SETTINGS OF 15 PERCENT TO 40 PERCENT ON APPROACH.  MAINTENANCE REMOVED AND REPLACED NR 1 EEC.  PERFORMED OPS CHECK AND TEST FLIGHT.  ALL SYSTEMS CHECKED GOOD.  (M)
